Gregory Sare Landolt (gregoid) wrote,
Gregory Sare Landolt
gregoid

  • Mood:

I've been here before and I didn't like it then

Well, it's been a week and a half since I started taking this new anti-depressant medication. I have to say at this point, it isn't doing anything productive. I'm pretty sure my body has completely adjusted to this current level, so it looks to me that if I'm going to stay on this medication, it will have to be increased.

I feel like I did 7 years ago. That is not good. I don't feel like doing anything. I'm constantly in a foul mood and I'm quick to anger and attack. I've been staying offline because I really don't want to get angry with my friends for no reason what so ever.

My relationship is in the toilet because of it. He needs much more than I can give him. He needs love and caring, and all I can offer is standoffish behavior and short conversations because I don't want to blow up at him for no reason what so ever. He doesn't deserve this, but what do I do? He needs to enjoy life, not get frustrated that I can't give him what he needs. Actually, I know what to do….

The last 3 days, I've found myself pulling away from everybody because I don't want to say something that will make that person hate me and go away. I've looked at lj once in the past 3 days. I'm withdrawing from the world and sleeping all day to avoid anybody here in real life. Every time the phone rings, I cringe. I hope that it isn’t for me and when I find out that it is, I begin to sweat and become anxious.

I see Dr. Fik on the 10th of October. He will get filled in on all that is happening.

Well, that's all for now. I will continue to post, but not every day. I don't see things improving that soon, and I don't want to post the same thing over and over.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 4 comments